# SDR AU971581

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 175A
- Engine: Cont GO300A
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M173
- Condition: Cracked
- Location: Eng Rt Magneto
- Component: Slick, 667
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(AUS) AFTER APPROXIMATELY 45 MINUTES FLIGHT TIME AND DURING POSTLANDING CHECKS, THE RH MAGNETO WAS SHOWING A 'DEAD CUT'. THEMAGNETO WAS SUBSEQUENTLY REMOVED AND DISMANTLED, AND THE COIL WAS FOUND TO BE SPLIT OPEN AND LEAKING.
